Jump to content
Important Survey - Please Participate ×

8 months off clonazepam and still having dizzy spells


Recommended Posts

[He...]

It took me 4 months to taper off of 2MG of Clonzepam that I took for a total of 3 1/2 years (including my taper). I did get blood work done and it shows for all my tests that I'm within normal limits. The dizziness seems to be worse as the day goes on. I feel better when I lay down for an hour on my side but it's making it not possible to do normal activities such as working part time and driving longer than 15 minutes.

Has anyone else been through this and had the dizziness go away?

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...